Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have PCOD. Cyst seen in ovary. Having irregular periods. Is this due to discontinuation of Diane?

I was diagnosed with PCOD in May,2011 after cysts were noticed in ultrasound and ovaries were also a bit enlarged. I was prescribed Diane-35. Took it for 2 months then went for ultrasound.. ovaries came out to be normal so I discntinued it. I got my periods after 2.5 months after stopping AAAAAAA and its been 2 months since then tht I ve been waiting for my next periods. Could this irregularity be due to discontinuation of Diane? I never had irregular periods before taking AAAAAAA not even when I was doagnosed with PCOD. FSH ,LH Glucose all are normal
Asked On : Sat, 11 Feb 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Hi welcome to HCM. You are a patient of PCOD and were given Diane -35 for two months that brought your ovaries to normal. Your FSH,LH and blood glucose are normal. After stopping Diane you have not got your periods for two months. Yes the irregularity has been brought on because of discontinuation of Diane.
I think you need a longterm treatment for PCOD with Metformin,although ovaries apparently are normal now. You also need short term hormonal treatment again to bring on your periods.
Answered: Sat, 11 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor